Friday, October 27, 2006

The Bigger the Foot, the Bigger the Rimadil

For Dog Bigfoot Blog Friday: Nigel's poor leg, still swollen from last week's hematoma.

6 Comments:

Anonymous Mike said...

I'm not even certain I know what this means . . . yet I find it deeply disturbing.

You're a baaaaaaaaad man, George. A baaaaaaaad man.

1:47 PM  
Blogger George said...

Hey, I never waterboarded anybody.

Rimadil is the anti-inflammatory that Nigel is on, and it's a pretty big pill, but luckily a chewtab, so he munches them down.

3:36 PM  
Anonymous James said...

Poor guy. The Brush Crew is keeping him in their howls.

5:14 PM  
Blogger Ironicus Maximus said...

Mrs. Ironicus Maximus has horses, so we get to see a lot of swollen legs. Seems horses are always bashing into something, or twisting something. Mostly they look a lot worse than they are. Here's hoping that's true for Nigel.

8:32 AM  
Blogger Hana Rose Pavlov said...

I know this post is 10 years old, but do you recall any details about your dog's injury? We have a greyhound with this exact same issue - red legs and a swollen foot (same foot even!). I have no idea what caused the injury. How long did It take your dog to heal?

Thank you for any information!

6:47 PM  
Blogger George said...

Hi, Hana--First time in ages someone posted on this blog and it wasn't spam!

I really don't remember this particular injury--we had 2 greyhounds and they both had a crazy amount of vet time, including different manifestations of immune issues. I think this one was from an actual hematoma when he fell running, but I'm not sure. The anti-inflammatory did the trick, I'm pretty sure.

Sorry I'm not of more help and good luck with your hound!

8:59 AM  

Post a Comment

<< Home

eXTReMe Tracker